# SDR AALA202501310557

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 38,826 hours, 7,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11C EMERGENCY LIGHT IS INOPERATIVE. FOUND CONNETOR PIN B WIRE BROKEN, RE-PINED THE CONNETOR PER AWM 33-51-08 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
